Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2012 (2012), Article ID 427178, 8 pages
http://dx.doi.org/10.1155/2012/427178
Research Article

Design and Optimization of an EBG Antenna with an Efficient Electromagnetic Solver

Computer Sciences Department, University of Alcalá, 28871 Alcalá de Henares, Spain

Received 28 June 2011; Revised 3 September 2011; Accepted 15 September 2011

Academic Editor: Ning Yuan

Copyright © 2012 Josefa Gómez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Josefa Gómez, Abdelhamid Tayebi, José Ramón Almagro, Iván González, and Felipe Cátedra, “Design and Optimization of an EBG Antenna with an Efficient Electromagnetic Solver,” International Journal of Antennas and Propagation, vol. 2012, Article ID 427178, 8 pages, 2012. doi:10.1155/2012/427178